# SDR SWAA2024083016064

- Difficulty date: July 23, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 66,453 hours, 39,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPOT AFT OF AFT CARGO COMPARTMENT R/H LOWER SIDEWALL SUPPORT ANGLE LOWER END UNDER ARROUND DOME NUT S-25R STA 947.75 MKD DOT<[01] REMOVED AND REPLACED AFT CARGO R/H TRANSITIONAL ANGLE SUPPORT FROM STA 947.75 AT RBL 33 S-25R SRM 51-40-02-0G-0 AND DWG#149A8118.;[02] VERIFIED REPLACED. C/W AUDIT PER MPM 52.02.02
